i hav been taking estradiol for a little over a year now and in the past 2 to 3 months ive noticed that im having nite sweats, swelling, aggitation,etc. things that were illminated in the beging of takeing the medication. is it time for an increase?
Just want to add that it would really help if you keep a journal for at least a week so you can be really specific when you talk to your doctor. Include what you eat and drink as well as everything interacts and I would think this estradiol should be decreasing your sweats. Swelling could be from sodium in your diet. Think about other reasons for feeling aggitation so you can be sure to narrow down if it is actually the medication as you may need to increase OR decrease the dose. Clearly something is off but we forget to keep track so we can tell a doctor specific details so they can come up with a proper diagnosis.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 1 answer
Posted 3 Mar 2014 • 1 answer
Ethinyl Estradiol/Norgestimate - If I get pregnant while on the pill, when I start taking the green?
Posted 14 May 2015 • 1 answer
Posted 29 Dec 2015 • 0 answers
Posted 29 Jun 2016 • 0 answers